MAUDE Adverse Event Report: ETHICON INC. STFX SPI PDS+ UNI VIO 27IN 2 S/A CTX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. STFX SPI PDS+ UNI VIO 27IN 2 S/A CTX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1B401
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a total knee replacement on (b)(6) 2019 and a barbed suture was used.During the procedure, the suture broke.Another like device was used to complete the procedure with no adverse patient consequences.No additional information was provided.

Brand Name
STFX SPI PDS+ UNI VIO 27IN 2 S/A CTX
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8606200
Report Number2210968-2019-81306
Device Sequence Number14210575
Product Code NEW
UDI-Device Identifier10705031236042
UDI-Public10705031236042
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberSXPP1B401
Device Lot NumberMMQ138
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/13/2019
Patient Sequence Number1